# SDR DALA2024062706568

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 2,946 hours, 351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LEFT SIDE OF AIRCRAFT. CORRECTIVE ACTION: RESET SYSTEM PER A330 AMM 33-52. OK FOR SERVICE. (0415710)
